# SDR ABXA9701010

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 591015931
- Condition: Cracked
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR PAN, AND INNER SKIN CRACKED.  REPAIRED IAW ABX REA D952-16211-MR, AND DC9 SRM 52-01.
